# SDR CA991007078

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Drain
- Condition: Plugged
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN-FLIGHT AND CREW NOTICED THAT THE AIRCRAFT SEEMED TO BE TRIMMING ITSELF.   MAINTENANCE FOUND THAT THE ELEVATOR CABLES WERE STICKING IN ICE IN THE TAIL.  ICE WAS REMOVED AND THE DRAIN HOLES UNPLUGGED.
